Self-Dual metrics on non-simply connected 4-manifolds

Autor: Argüz, Hülya, Kalafat, Mustafa, Ozan, Yıldıray
Rok vydání: 2011
Předmět:
Zdroj: J. Geom. Phys. 64 (2013) 79-82
Druh dokumentu: Working Paper
DOI: 10.1016/j.geomphys.2012.08.005
Popis: We construct self-dual(SD) but not locally conformally flat(LCF) metrics on families of non-simply connected 4-manifolds with small signature. We construct various sequences with bounded or unbounded Betti numbers and Euler characteristic. These metrics have negative scalar curvature. As an application, this addresses the Remark 4.79 of Besse.
Comment: 8 pages, 1 figure. Minor revision
Databáze: arXiv